Research Repository

Guaranteed cost reliable control for fuzzy systems subject to the actuator failure

Huang, Ling, Wang, Kai, You, Bo, Shi, Peng and Liu, Ji (2012) Guaranteed cost reliable control for fuzzy systems subject to the actuator failure. ICIC Express Letters, Part B: Applications, 3 (5). pp. 1085-1092. ISSN 2185-2766

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID26131, fuzzy logic, fuzzy control systems, mathematics
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Related URLs:
Depositing User: Ms Phung.T Tran
Date Deposited: 27 Feb 2014 05:04
Last Modified: 14 May 2014 19:39
URI: http://vuir.vu.edu.au/id/eprint/22828
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar